RUS  ENG
Full version
JOURNALS // Matematicheskii Sbornik // Archive

Mat. Sb. (N.S.), 1972 Volume 87(129), Number 3, Pages 338–350 (Mi sm3128)

This article is cited in 3 papers

Normal subgroups of the multiplicative group of a ring

A. A. Bovdi, I. I. Khripta


Abstract: In the paper we study the construction of $K$-linearly independent normal subgroups of the multiplicative group $U(R)$ of an algebra $R$ over a ring $K$ of characteristic $p^m$ and their ordering inside the groups $U(R)$. We also describe the group rings whose multiplicative group contains a $K$-linearly independent normal subgroup not belonging to the center and containing an element of finite order. We also study abelian normal subgroups of the multiplicative group of the ring of a $p$-group over a ring of characteristic $p$.
Bibliography: 10 titles.

UDC: 519.48

MSC: Primary 16A26, 20C05; Secondary 16A32

Received: 16.12.1970


 English version:
Mathematics of the USSR-Sbornik, 1972, 16:3, 349–362

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025